Jump to content
Important Survey - Please Participate ×

I'm so, so scared... please help


[c9...]

Recommended Posts

[c9...]

God... I don't know where and how to start with this. It's just all this researching of symptoms has driven me absolutely to the edge.

 

When I was still taking benzos, I developed a cough that just won't go away, I think it showed up around Christmas 2014. I read that it can be a symptom of the autoimmune disease Sjogren or something like that. Also, my eyes tend to be pretty dry (they even sting sometimes when I cry or wash them). Around Summer 2015, I noticed that my skin was sensitive when exposed to the sun, my chest to be exact. I'd get red spots for a short period of time (20-30 minutes) and then they would disappear; when I expose my skin to the sun regularly on consecutive days that stops to happen. I read that it can be a symptom of Lupus. Around this February I noticed that my toes and fingers get more cold and therefore more blue as usual, I read it's called Reynaud's or something, which can accompany autoimmune illnesses.

 

I'm so scared since I've read that a number of people on this forum have developed autoimmune conditions. I contacted my GP and she rechecked my bloodwork (I had extensive bloodwork done a few months ago), and said that if I had autoimmune problems, they would surely show up in that bloodwork... My bloodwork is very good and doesn't show any problems.

 

I'm so afraid, I just don't know what to do.

Link to comment
Share on other sites

If your blood work is okay and your Dr. can't find anything at this time I would say that is good news. WD can get the best of us. I too had very strange things happen to me for the first 9 months of my WD, then they started to slowly ease up. If you can try to relax and don't focus on your sxs, but rather focus on seeing yourself turning a corner and getting better, because you are getting better. You're going to be okay.
Link to comment
Share on other sites

Hi . Maybe you are researching too much because you are anxious about withdrawal symptoms and getting yourself into a panic about it. I would stop researching the side effects so much if I were you. I think you may be overthinking everything. Sorry but its the only advice I can give.

 

Best of luck,

 

hopefulscot.

Link to comment
Share on other sites

Weishaupt,

 

You are consulting Dr. Google frequently and you are keeping yourself in a perpetual state of fear.  Stay off the internet sites regarding your symptoms.  You do not have any of the diseases they describe.  You have withdrawal symptoms that mimic every terminal disease known to man.

 

Your fears add another layer on top of the withdrawal cake that make your withdrawal more difficult.  Your symptoms will continue to flare up as a result of this added fear.  It is a hamster wheel.  Get off the hamster wheel and you will feel better.  Your symptoms will start lifting one by one.  You will heal in spite of yourself, but you certainly can make your journey more difficult doing what you are currently doing.  You have worked yourself up into quite a lather.  We all do it.  It is time now for you to put an end to your fears.  This is nothing but recovery from a drug you took that temporarily disrupted the balance between your receptors and neurotransmitters and sensitized your CNS.  That is all this is.  Healing.

 

Sofa

Link to comment
Share on other sites

[c9...]

Thank you all so much for replying and reassuring!

 

It's difficult to describe how bad I've been today... I've literally been all curled up on my couch for most of the day with either a blank stare or just crying.

Link to comment
Share on other sites

I know Weishaupt.  I've been where you are so so many times.  It truly does get better.  I was in a permanent fetal position for months.  After two years in withdrawal, this year I spent a week cooking Thanksgiving for my family.  I am now shopping, wrapping gifts and decorating the house and yard for Christmas.  I could not do these things for the past two holiday seasons.  Am I 100% healed at 25 months out?  No.  Am I getting closer to full recovery?  Yes.  It's a long drawn out journey, sweetheart.  None of us would have taken these drugs had we had even an inkling of what lay ahead for us.  We will all heal because benzos don't cause permanent damage.  We will never take them again because we will never forget the suffering we went through for years because of them.  When this is all over, it's over.

 

Sofa

Link to comment
Share on other sites

We will all heal because benzos don't cause permanent damage

 

Not to argue with you but have you seen the video with Ashton and professor LAder telling the opposit that it do for some people ?

 

Dont you ever considered the fact that you are just from the 90% Lucky one who heal rather than just seeing your symptoms disapearing one by one just because you stop Google ?

 

at 29 month off without googling i cant even do what you did at 25 month off

Link to comment
Share on other sites

×
×
  • Create New...